Aa
A
A
A
Close
Ear, Nose & Throat Community
13.3k Members
I was on nasonex spray prn or I take 1 puff each nose at times for few years= 4 years. Now I noticed hair thinning and loss. I have stopped the nasonex now. Will my hair grow back as usual? I am so worried. Iam not taking any other medication. But on hair supplements- zinc, vitamin E and multivitamin. Started my hair massage!
0 Responses
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
Discover the common causes of and treatments for a sore throat.
Learn about what actually causes your temperature to spike.
Find out which foods you should watch out for.
Family medicine doctor Enoch Choi, MD helps differentiate between the common cold and more threatening (bacterial) infections
Dr. Steven Park reveals 5 reasons why breathing through your nose could change your life